×

zbMATH — the first resource for mathematics

Measure-theoretic uniformity. (English) Zbl 0164.31503

Keywords:
set theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Paul Cohen, The independence of the continuum hypothesis, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1143 – 1148. · Zbl 0192.04401
[2] Paul J. Cohen, The independence of the continuum hypothesis. II, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 105 – 110.
[3] S. Feferman, Some applications of the notions of forcing and generic sets, Fund. Math. 56 (1964/1965), 325 – 345. · Zbl 0129.26401
[4] G. Kreisel, The axiom of choice and the class of hyperarithmetic functions, Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 (1962), 307 – 319. · Zbl 0108.00802
[5] G. E. Sacks, Measure-theoretic uniformity in recursion theory, hyperarithmitic analysis, and set theory, in preparation. · Zbl 0209.01603
[6] G. E. Sacks, On the fundamental equivalence type of a countable model, in preparation.
[7] D. Scott and R. Solovay, Boolean-valued models and forcing, (to appear).
[8] R. Solovay, The measure problem, Abstract 65T-62, Notices Amer. Math. Soc. 12 (1965), 217.
[9] R. Solovay, The measure problem, (to appear). · Zbl 0188.32501
[10] Clifford Spector, Measure-theoretic construction of incomparable hyperdegrees, J. Symb. Logic 23 (1958), 280 – 288. · Zbl 0085.24901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.